| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Failure to Advance (2524); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the optic/haptic was severely bent, the haptic looked as if it was not loaded properly, one looked to be behind the lens and the other was straight unable for lens to advance.For patient safety, the surgeon opened another lens and discard that one.There was no patient contact, and the procedure was completed on the same day.Additional information was requested but is not available at the time of this report.